Alert archive / South Carolina / Red Flag Warnings in 2011
Red Flag Warning 1, NWS Wilmington, NC
NWS Wilmington, NC issued this red flag warning at Mar 23, 2011, 4:14 AM EDT for 6 counties in South Carolina; Bladen County, Columbus County, Robeson County, North Carolina. It took effect at Mar 23, 2011, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 4:14 AM EDT (08:14 UTC)
- In effect from
- Mar 23, 2011, 11:00 AM EDT
- Expired
- Mar 23, 2011, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Columbus County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2956 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291 WWUS82 KILM 230814 RFWILM URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 414 AM EDT WED MAR 23 2011 NCZ100-101-SCZ034-046-230915- /O.CAN.KILM.FW.A.0003.110323T1300Z-110324T0000Z/ BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN- 414 AM EDT WED MAR 23 2011 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FIRE WEATHER WATCH. GUSTY SOUTHWEST WINDS HOWEVER OF 20 TO 30 MPH CAN BE EXPECTED THIS AFTERNOON...WITH GUSTS UP TO 35 MPH. MINIMUM RELATIVE HUMIDITY VALUES WILL RANGE BETWEEN 30 AND 40 PERCENT IN THE MID AND LATE AFTERNOON. MANY UNDERBRUSH ENVIRONMENTS REMAIN DRY AND BRITTLE. $$ NCZ087-096-097-099-SCZ017-023-024-032-033-039-231600- /O.UPG.KILM.FW.A.0003.110323T1300Z-110324T0000Z/ /O.NEW.KILM.FW.W.0001.110323T1500Z-110323T2300Z/ ROBESON-BLADEN-PENDER-COLUMBUS-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG- 414 AM EDT WED MAR 23 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BETWEEN 11 AM AND 7 PM TODAY. * WIND...SOUTHWEST WINDS OF 10 TO 20 MPH THIS MORNING...WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON...WITH GUSTS BETWEEN 30 AND 35 MPH LIKELY. * HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 25 PERCENT IN THE MID TO LATE AFTERNOON. * TEMPERATURE...MAXIMUM TEMPERATURES WILL PEAK IN THE MIDDLE AND UPPER 80S IN THE MIDDLE AND LATE AFTERNOON. * IMPACTS...FINE FUELS AND UNDERBRUSH REMAIN DRY. THESE CONDITIONS IN COMBINATION WITH EXPECTED WEATHER WILL ALLOW ANY FIRES THAT DO IGNITE TO QUICKLY SPREAD OUT OF CONTROL IF NOT CONTAINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 8
2 follow-up statements
583 WWUS82 KILM 231531 RFWILM URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1131 AM EDT WED MAR 23 2011 NCZ087-096-097-099-SCZ017-023-024-032-033-039-232300- /O.CON.KILM.FW.W.0001.000000T0000Z-110323T2300Z/ ROBESON-BLADEN-PENDER-COLUMBUS-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG- 1131 AM EDT WED MAR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BETWEEN 2 PM AND 7 PM TODAY. * WIND...SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON...WITH GUSTS BETWEEN 30 AND 35 MPH LIKELY. * HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 25 PERCENT IN THE MID TO LATE AFTERNOON. * TEMPERATURE...MAXIMUM TEMPERATURES WILL PEAK IN THE MIDDLE AND UPPER 80S IN THE MIDDLE AND LATE AFTERNOON. * IMPACTS...FINE FUELS AND UNDERBRUSH REMAIN DRY. THESE CONDITIONS IN COMBINATION WITH EXPECTED WEATHER WILL ALLOW ANY FIRES THAT DO IGNITE TO QUICKLY SPREAD OUT OF CONTROL IF NOT CONTAINED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 15
029 WWUS82 KILM 232310 RFWILM URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 710 PM EDT WED MAR 23 2011 NCZ087-096-097-099-SCZ017-023-024-032-033-039-240015- /O.EXP.KILM.FW.W.0001.000000T0000Z-110323T2300Z/ ROBESON-BLADEN-PENDER-COLUMBUS-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG- 710 PM EDT WED MAR 23 2011 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. SEVERAL FIRES ARE STILL ONGOING THIS EVENING. SEVERAL OTHER FIRES ARE SMOLDERING...BUT REPORTEDLY UNDER CONTROL. SOUTHWEST WINDS WILL BE SUSTAINED AT 15 TO 20 MPH WITH GUSTS AROUND 25 MPH TONIGHT. RELATIVE HUMIDITY HAS CLIMBED ABOVE 35 PERCENT IN MOST AREAS AND WILL CONTINUE HEADING HIGHER AFTER DARK AND THIS SHOULD WORK IN FAVOR OF FIRE SUPPRESSION EFFORTS. SHOWERS AND PERHAPS A THUNDERSTORM OR TWO WILL BE WEAKENING AS THEY REACH THE AREA OVERNIGHT. THERE IS A HIGHER PROBABILITY THAT MEASURABLE RAIN WILL OCCUR INLAND AS COMPARED TO THE COAST. SIGNIFICANT RAINFALL IS NOT EXPECTED. AN INCREASED FIRE DANGER RISK WILL DEVELOP BEHIND THE COLD FRONT ON THURSDAY. A FIRE DANGER STATEMENT HAS BEEN ISSUED TO ADDRESS THIS CONCERN. $$ RJD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this red flag warning went out at Mar 23, 3:50 AM EDT, 24 minutes earlier.
Area forecast discussion, Mar 23, 3:50 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
350 AM EDT WED MAR 23 2011
.SYNOPSIS...
BREEZY CONDITIONS ARE EXPECTED TODAY AS A COLD FRONT APPROACHES
THE CAROLINAS FROM THE NORTHWEST. SCATTERED SHOWERS ARE POSSIBLE
TONIGHT AS THE FRONT MOVES OFF THE COAST. DRY AND COOLER HIGH
PRESSURE WILL FOLLOW THROUGH LATE WEEK. PRECIPITATION CHANCES
INCREASE SATURDAY NIGHT INTO SUNDAY AS A FRONTAL SYSTEM MOVES
ACROSS THE DEEP SOUTH. UNSETTLED WEATHER IS EXPECTED EARLY NEXT
WEEK AS THE FRONT LINGERS OVER THE CAROLINAS.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 PM WEDNESDAY...VAPOR ANIMATIONS THIS MORNING SHOW AN
UPPER RIDGE FLATTENING ALONG ITS NW QUARTER AS STRONG SHORT-WAVE
ENERGY TEARS ACROSS THE MIDDLE MISSISSIPPI VALLEY. THE EASTWARD
FORCED UPPER RIDGE WAS DIRTIED UP A BIT WITH 18KFT CIRROSTRATUS
CLOUDS. AT THE SURFACE HIGH PRESSURE WAS ANCHORED OVER TAMPA BAY
FLORIDA WITH AN AXIS OF LOW PRESSURE NORTH OF THE AREA EXTENDING
FROM CAPE LOOKOUT TO RALEIGH TO MOUNT AIRY. KLTX VAD-WIND PROFILE
CLOCKING WSW WIND FLOW AT 35 KNOTS 1000 FEET ABOVE THE 88D.
VERY WARM DAY ON TAP AS THE SHEARED UPPER RIDGE TRAVERSES THE
FORECAST AREA. BELIEVE THE UPSTREAM HIGH CLOUDS WILL HAVE LITTLE
IMPACT ON WIDESPREAD READINGS WELL INTO THE 80S AWAY FROM THE
IMMEDIATE COAST BY AFTERNOON. SURFACE WIND TRAJECTORY TODAY WILL
KEEP SEA-BREEZE FRONT CONFINED NEAR THE COAST...PERHAPS LOCATED
ROUGHLY FROM OCEAN ISLE BEACH IN BRUNSWICK COUNTY...TO BURGAW IN
CENTRAL PENDER COUNTY BY MID/LATE AFTN...WITH TEMP MODIFICATION
EAST OF THIS LINE BY THEN.
LATE TONIGHT STRONG ENVIRONMENTAL WIND FIELDS WILL ENCROACH THE
AREA AHEAD OF AN ATTENDANT SURFACE BOUNDARY INTO EARLY THURSDAY.
OVERALL BEST HELICTY AND INSTABILITY RESIDES NW OF THE ILM ZONES.
PARTICULARLY WEST VIRGINIA WHERE A MODERATE RISK OF DAMAGING WX
EXISTS. FOR OUR AREA...WE WILL NEED TO REMAIN DILIGENT OVERNIGHT
FOR ANY CONVECTION...SINCE LOWER COLUMN WINDS ARE STRONG. THE
FAVORED AREAS BY MID/LATE EVENING RESIDE OVER THE WEST AND NORTH
ZONES...BUT WE REMAIN SE OF SLIGHT RISK AREA AT THIS TIME.
MAX TEMPS 74-88. COOLEST BRUNSWICK COAST...WARMEST FAR SC/NC
INTERIOR. BOUNDARY LAYER WINDS TONIGHT WILL KEEP TEMPS ELEVATED
WITH MINS OF MID 50S INLAND TO LOWER 60S BEACHES.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
AS OF 3 AM WEDNESDAY...MAIN CONCERN IS FIRE WEATHER ON
THURSDAY...AS IT WILL COME DOWN TO A RACE BETWEEN A VERY DRY AIR
MASS AND THE WEAKER PRESSURE GRADIENT THAT WILL ALLOW THE WINDS TO
ABATE.
COLD FRONT SHOULD BE OVER THE ILM CWA AT DAYBREAK THURSDAY AND
THEN PUSH QUICKLY OFF THE COAST. THE SMALL POP OF WEDNESDAY NIGHT
WILL BE HISTORY AS THE UPPER SUPPORT WILL HAVE PUSHED OFF TO THE
EAST AND MOISTURE IS LACKING...SO A DRY THURSDAY WITH WINDS
SLACKING OFF IN THE AFTERNOON.
TEMPS WILL BE CLOSER TO SEASONAL NORMALS...JUST SLIGHTLY ABOVE BY
DAY AND SLIGHTLY BELOW BY NIGHT DUE TO THE VERY DRY AIR MASS.
GRADIENT WILL RELAX BY FRIDAY AS HIGH PRESSURE RIDGES INTO THE
CAROLINAS...WITH DECENT MOISTURE RECOVERY AS THE WIND FIELD
BECOMES MORE SEABREEZE-DOMINATED.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 3 AM WEDNESDAY...A LOW-CONFIDENCE EXTENDED FORECAST AS A
FRONTAL BOUNDARY WILL BE ORIENTED PARALLEL TO THE FLOW ALOFT.
THEREFORE EXPECT AN UNSETTLED PATTERN...AND WHILE IT IS A FAIRLY
SAFE BET THAT IT WILL RAIN SOMETIME DURING THIS PERIOD...THE
IMPULSES ARE HARD TO TIME. THEREFORE HAVE BROAD-BRUSHED THE
POPS...RAMPING UP FROM SLIGHT CHANCE ON SATURDAY TO 30-40 POPS
SUNDAY THROUGH TUESDAY. PLENTY OF CLOUD COVER WILL MAKE FOR
NARROWER DIURNAL TEMP RANGES...WITH HIGHS TRENDING FROM THE 70S
BACK DOWN INTO THE 60S...AND LOWS EITHER SIDE OF 50.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
AS OF 06Z...HIGH CONFIDENCE IN VFR THROUGH WEDNESDAY UNDER SCT CI
AND INCREASING SWLY WINDS. SCATTERED SHOWERS ASSOCIATED WITH A COLD
FRONT MAY BEGIN TO IMPACT THE AREA BEFORE 06Z THURSDAY.
SCT CI AHEAD OF A MIDWEST SYSTEM CONTINUES TO OVERSPREAD THE AREA
AND THIS WILL CONTINUE THROUGH THE OVERNIGHT. THIS WILL BE THE ONLY
CLOUD TYPE OVERNIGHT THOUGH WHICH WILL HAVE NO IMPACT TO AVIATION.
ILM VWP SHOWING 25 KTS AT 2 KFT...AND AS LLJ INCREASES TO 30 OR 35
KTS OVERNIGHT WILL CREATE SOME LLWS AT THE TERMINALS SINCE SURFACE
WINDS WILL REMAIN LIGHT BELOW THE INVERSION. A DRY COLUMN AND THESE
INCREASING WINDS ABOVE THE BL WILL INHIBIT ANY FOG OVERNIGHT.
AS WE ENTER THE WARM SECTOR WEDNESDAY MORNING...SW WINDS WILL
INCREASE RAPIDLY...AND GUSTS OF 30 KTS OR HIGHER ARE LIKELY AT ALL
TERMINALS DURING THE AFTN. A COLD FRONT WILL THEN BEGIN TO DROP
SOUTH THROUGH THE AREA NEAR THE END OF THIS VALID PERIOD. ATTM HAVE
INTRODUCED VCSH TO LBT/ILM...SINCE THE SC TERMINALS WILL LIKELY NOT
FEEL THE IMPACTS OF FROPA UNTIL AFTER 06Z THURSDAY. GFS IS MORE
AGGRESSIVE WITH ITS RAIN POTENTIAL THAN NAM...AND AM LEANING MORE
TOWARDS THE NAM DUE TO LACK OF SIGNIFICANT UPPER FORCING.
HOWEVER...SHOWERS WITH ISOLATED THUNDER AND GUSTY WINDS WILL BE
POSSIBLE AS FROPA OCCURS...BUT HAVE TIME TO HONE IN ON THE SPECIFICS
WITH LATER UPDATES.
EXTENDED OUTLOOK...CHANCE OF SHOWERS OVERNIGHT WEDNESDAY THURSDAY
MORNING. VFR THURSDAY THROUGH SATURDAY. LOW CONFIDENCE IN FOG SUNDAY
MORNING.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 330 AM WEDNESDAY...ADVISORIES REMAIN POSTED FOR LATER
TODAY. WE MAY NEED TO TWEAK SCA A BIT EARLIER...BUT WILL TAKE A
CLOSER PRIOR TO RELEASE. DETERIORATING CONDITIONS AS SHORT-
CRESTED WAVES BUILD IN RESPONSE TO INTENSIFYING WSW-SW WINDS AS
STRONG LOW PRESSURE MOVES OFF THE MIDDLE ATLANTIC COAST BY 7Z
THU. GALE FORCE GUSTS ARE POSSIBLE AFTER MIDNIGHT. SEAS WILL REACH
MAXIMUM LATE TONIGHT 5-11 FEET FROM INSHORE TO FRYING PAN.
SHORT TERM /THURSDAY THROUGH FRIDAY/...
AS OF 3 AM WEDNESDAY...TIGHT GRADIENT TO BEGIN THE DAY ON
THURSDAY...SO THE SCA WILL CARRY THROUGH AT LEAST MIDDAY. WINDS
SHOULD BE AROUND 20 KT BUT THE DUE WESTERLY TRAJECTORY PROVIDES A
LONG ENOUGH FETCH TO KEEP SEAS AT 6 FT OUT ALONG FRYING PAN
SHOALS. SEAS WILL SUBSIDE THROUGH THE DAY AS THE WINDS VEER NW AND
FETCH LENGTH DECREASES. HOWEVER...HAD TO BE CAREFUL ABOUT HOW
QUICKLY THE SEAS SUBSIDE GIVEN THE SWAN BIAS OF RESPONDING TOO
QUICKLY TO CHANGES IN WIND SPEED AND DIRECTION.
MODEST N-NE WINDS THU NIGHT WILL DIMINISH AND VEER TO SE ON
FRIDAY AS THE PRESSURE GRADIENT WEAKENS AND THE SEABREEZE TAKES
OVER. SEAS CONTINUE TO SUBSIDE TO 2-3 FT.
LONG TERM /FRIDAY NIGHT THROUGH SUNDAY/...
AS OF 3 AM WEDNESDAY...WILL BEGIN WITH LIGHT ONSHORE FLOW THANKS
TO THE FRIDAY AFTERNOON SEABREEZE...WHICH WILL DOMINATE THE WIND
FIELD IN A SLOPPY PRESSURE PATTERN. SATURDAY INTO SUNDAY THE
GRADIENT STARTS TO TIGHTEN UP AHEAD OF THE NEXT FRONT...SO WINDS
WILL VEER SW AND INCREASE. CONFIDENCE DECREASES TOWARD THE END AS
WIND DIRECTION WILL BE GOVERNED BY THE SOUTHWARD PROGRESS OF THE
FRONT. AT THIS POINT WILL FAVOR A SOLUTION THAT KEEPS IT OUT OF
THE SW INTO SUNDAY EVENING...WITH THE VEERING TO NORTH HAPPENING
OVERNIGHT.
SEAS LOOK FAIRLY TAME HERE...GENERALLY 2-4 FT INTO SUNDAY. WILL
TREND UP LATER ON SUNDAY AS THE GRADIENT TIGHTENS BUT STILL SHORT
OF SCA THRESHOLDS.
&&
.FIRE WEATHER...
AS OF 330 AM WEDNESDAY...RED FLAG WARNING ISSUED...FOR 25 PERCENT
OR LESS MIN RH VALUES IN MID/LATE AFTERNOON...ACCOMPANIED BY VERY
GUSTY WSW-SW WINDS. SHOULD EXPERIENCE OCCASIONAL GUSTS TO 35 MPH
IN MANY SPOTS. RH VALUES DO NOT SUPPORT A WARNING FOR THE COASTAL
COUNTIES...WITH EXCEPTION OF PENDER COUNTY...PARTICULARLY THE
WESTERN FORESTED HALF. WILL RUN WARNING DURING LOW RH HOURS WITH A
BUILT IN PADDING OF A FEW HOURS TO ACCOUNT FOR WIND GUST ISSUES.
RED FLAG WARNING WILL GO FROM 11AM-7PM TODAY.
THURSDAY COULD ALSO BE PROBLEMATIC FROM A FIRE WX PERSPECTIVE AS
DEWPOINTS WILL CRASH AGAIN. TWO MAIN SOURCES OF UNCERTAINTY ARE
HOW MUCH RAIN FALLS OVERNIGHT...IF ANY...AND WHETHER THE CRITICAL
RH WILL COINCIDE WITH THE STRONG WINDS. WILL DEFER THURSDAY ISSUES
TO THE DAY CREW.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR SCZ017-023-024-032-033-039.
NC...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR NCZ087-096-097-099.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON EDT
THURSDAY FOR AMZ250-252-254-256.
&&
NEAR TERM...MJC
SHORT TERM...RAS
LONG TERM...RAS
AVIATION...MJC/JDWHazardous weather outlook, Mar 22, 8:23 PM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 823 PM EDT TUE MAR 22 2011 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-240030- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- 823 PM EDT TUE MAR 22 2011 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. SOUTHWEST WINDS WILL GUST TO 30 TO 35 MPH ON WEDNESDAY. ANY SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT MAY CONTAIN STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-240030- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 823 PM EDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO NOON EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
Nearby
Red Flag Warnings in South Carolina, 2011Red Flag Warnings in North Carolina, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.